# SDR CALA2024041801125

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 43,286 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M2626 FAILED FUNCTIONAL CHECK (REF. AAR NR 100004655). REMOVED AND REPLACED BATTERY PACK M2626 I.A.W B737 AMM 33-51-06- 960-805. OPS CHECK PASS GOOD.(WORK ACCOMPLISHED BY V936440 AND A AR QC A-15)
